# SDR SIMA20170301001

- Difficulty date: March 1, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 34,681 hours, 24,899 cycles
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Spoilerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECIEVED SPOILERON ROLL CAUTION MESSAGE.  COMPLIED WITH QRH AND RETURNED TO AIRPORT.  MESSAGE POSTED AND CLEARED AGAIN 3-4 TIMES.  REMOVED AND REPLACED ROLL DISCONNECT SWITCH IAW MM 27-61-25.  OPS CHECKED GOOD.
